U.S. doctors online nowAsk doctors free
A 25-year-old male asked:

if you vomit 10 minutes after taking cipro (ciprofloxacin) should you eat a little something and then take it again?

2 doctor answers4 doctors weighed in
Dr. John Leander Po
Infectious Disease 18 years experience
Try it....: But don't take it with calcium-containing products-that will impede absorption of the medicine. Otherwise, call your prescriber and see if there is either an alternative medication, or an anti-nausea medication such as odansetron (reglan) can be be prescribed- if taken 30min prior to when you need to take ciprofloxacin, you may be able to take the antibiotic without vomiting.
Dr. Michael Sparacino
Family Medicine 37 years experience
Probably: Try a few sips of water before trying again.
Dr. George Klauber
Specializes in Pediatric Urology
This means yes take it again
Jan 19, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jan 19, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.